BibTeX record journals/appml/WangL22a

download as .bib file

@article{DBLP:journals/appml/WangL22a,
  author       = {Zhaoyang Wang and
                  Ping Lin},
  title        = {Averaging principle for fractional stochastic differential equations
                  with Lp convergence},
  journal      = {Appl. Math. Lett.},
  volume       = {130},
  pages        = {108024},
  year         = {2022},
  url          = {https://doi.org/10.1016/j.aml.2022.108024},
  doi          = {10.1016/J.AML.2022.108024},
  timestamp    = {Wed, 30 Jul 2025 20:56:10 +0200},
  biburl       = {https://dblp.org/rec/journals/appml/WangL22a.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}